Hi Mister, wow, are you close to having this moving deal all taken care of? Perhaps when you have that all behind you your pain level may drop a little, I sure hope so. I imagine this extra work has not been good for your situation, but sometimes we have to do what we have to do, right.
You mentioned the pain is getting to you mentally and your depression seem to be getting worse. I do hope that you have told the dr this and he is going to put you on some medication to help deal with that. You know pain and depression seem to go hand in hand. Many of us here at the forum are on medication for depression. If you find the one that helps it does seem to help smooth out the rough edges. I have been om meds for depression I guess close to 7 years now.
As far as the injection you are having next week, there are many different kinds the drs do. I have jhd my fair share of them and sometimes they help and sometimes they don't. Its kind of like pain meds, what may help me may do nothing for your pain, but it is worth trying. It could be the winning ticket to lowering your pain level to something much more tolerable, at I sure hope so. Please let us know how it goes. Sometimeas after they do injections it can take up to a week before you can tell a difference. Take care.
Moderator Chronic Pain Forum